# SDR DXTA2022092871240

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N243QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6157
- Aircraft time: 1,650 hours, 871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING THE MAIN CABIN DOOR FROM INSIDE THE CABIN, THE HANDLE THAT IS PULLED TO BRING IN THE EXTERIOR HANDLE AND SEAL THE PRESSURE RELIEF FLAP IS VERY DIFFICULT TO PUSH BACK IN. // SIGNOFF// ADJUSTED THE SPRINGS ON THE HINGE ASSY AND RETURNED HINGE BACK INTO ORIGINAL CONFIGURATION REF CHALLENGER 650 IPC 25-23-03. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
